i had went to the doctors for a shoulder injury on the right side, and had gotten a shot of toradol in my butt, and now my right groin hurts terribly. my groin had not hurt before the shot, should i be worried?
You can expect some soreness where the injection site is, but that shouldn't extend to the groin. Its possible that the injection was given close to a nerve whose branches go to the groin. Most people's anatomy is pretty much the same, but there can be slight variations as to the position of vessels and nerves.
If the injection did irritate a branch nerve, its possible to have referred pain. If there is no swelling or redness, give it a day or so. If the pain is still present and not getting better, give your Dr. a call. If there is swelling or redness, call regardless.
At any rate, its worth mentioning next time you see your Dr. so that he can notate it in your record.
- Toradol Information for Consumers
- Toradol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Toradol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2013 • 1 answer
Posted 13 May 2013 • 6 answers
Toradol IV/IM - can a torodol shot say you don't have inflammation in c protein blood analysis when?
Posted 17 Sep 2013 • 1 answer
Posted 29 Nov 2016 • 2 answers
I had a Toradol & Medrol shot this morning for sciatica when can I take a muscle relaxer to be safe?
Posted 27 Jan 2017 • 1 answer